# SDR QXEA200700137

- Difficulty date: January 30, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 8,822 hours, 8,298 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - UPON REMOVAL OF NR 9 SEAT RAIL FOUND CORROSION AT X781 AROUND RIVET HOLE. REPAIRED IAW SRM 51-14-00, 51-21-10, AND 51-25-10.
